# SDR AALA202309069313

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shackle
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON AFT SHACKLE AT PYLON STATION 4067 AND PYLON RIB 8. REPLACED  SHACKLE PER TASK CARD 26C42554028.
